Alert archive / Michigan / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 59, NWS Northern Indiana

June 24, 2013Berrien County, Cass County, Michigan

NWS Northern Indiana issued this severe thunderstorm warning at Jun 24, 2013, 8:19 PM EDT for Berrien County, Cass County, Michigan. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 8:19 PM EDT (00:19 UTC)
Expired
Jun 24, 2013, 8:45 PM EDT
In force
26 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Berrien County, MI, Cass County, MI

The radar

The Northern Indiana radar (KIWX), 73 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 8:25 PM EDTTSTM WND DMGBuchanan, MITREES DOWN BY HAZEN LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 7:14 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 921 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
921 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WUUS53 KIWX 250019
SVRIWX
MIC021-027-250045-
/O.NEW.KIWX.SV.W.0059.130625T0019Z-130625T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
819 PM EDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BERRIEN COUNTY IN SOUTHWEST MICHIGAN...
  CASS COUNTY IN SOUTHWEST MICHIGAN...

* UNTIL 845 PM EDT

* AT 814 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF BRIDGMAN TO BUCHANAN TO SOUTH
  BEND...AND MOVING EAST AT 50 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  NILES AROUND 825 PM EDT.
  DOWAGIAC AND EDWARDSBURG AROUND 835 PM EDT.
  CASSOPOLIS AROUND 840 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BERTRAND...EAU CLAIRE...INDIAN
LAKE...SUMNERVILLE...POKAGON...BARRON LAKE...SANDY BEACH...DEWEY
LAKE...MAGICIAN LAKE AND DAILEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS SOUTHWEST LOWER MICHIGAN. SEEK SHELTER NOW INSIDE 
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4192 8590 4177 8591 4176 8639 4182 8640
      4204 8648 4208 8620 4208 8592
TIME...MOT...LOC 0018Z 262DEG 45KT 4195 8639 4180 8636
          4165 8625

HAIL...1.00IN
WIND...70MPH

$$

BENTLEY
1 follow-up statement
450 
WWUS53 KIWX 250040
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
840 PM EDT MON JUN 24 2013

MIC021-250050-
/O.CAN.KIWX.SV.W.0059.000000T0000Z-130625T0045Z/
BERRIEN MI-
840 PM EDT MON JUN 24 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BERRIEN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4208 8592 4192 8590 4177 8591 4177 8606
      4176 8607 4176 8623 4188 8623 4207 8623
      4208 8620
TIME...MOT...LOC 0040Z 262DEG 45KT 4197 8602 4182 8599
          4166 8588

$$

MIC027-250045-
/O.CON.KIWX.SV.W.0059.000000T0000Z-130625T0045Z/
CASS MI-
840 PM EDT MON JUN 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASS COUNTY
UNTIL 845 PM EDT...

AT 836 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOWAGIAC TO EDWARDSBURG TO DUNLAP...AND MOVING EAST AT
50 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF CASS COUNTY...
INCLUDING THE FOLLOWING LOCATIONS...VANDALIA...PARADISE LAKE...PENN
AND CALVIN CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS SOUTHWEST LOWER MICHIGAN. SEEK SHELTER NOW INSIDE 
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4208 8592 4192 8590 4177 8591 4177 8606
      4176 8607 4176 8623 4188 8623 4207 8623
      4208 8620
TIME...MOT...LOC 0040Z 262DEG 45KT 4197 8602 4182 8599
          4166 8588

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH

$$

BENTLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 7:38 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 24, 7:38 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
738 PM EDT MON JUN 24 2013

.SYNOPSIS...
ISSUED AT 101 PM EDT MON JUN 24 2013

THE REGION WILL REMAIN BETWEEN TWO SYSTEM FOR THE NEXT COUPLE OF
DAYS. ONE IS STRONG HIGH PRESSURE LOCATED OVER THE FAR
SOUTHEASTERN US AND LOW PRESSURE EXTENDING FROM THE CENTRAL PLAINS
INTO CANADA. SEVERAL DISTURBANCES WILL MOVE TOWARDS THE AREA OVER
THE NEXT SEVERAL DAYS...BRINGING CHANCES FOR SHOWERS AND
THUNDERSTORMS DURING MAINLY THE AFTERNOON AND EVENING HOURS. THE
CHANCES FOR MORE WIDESPREAD RAINFALL...AS WELL AS STRONGER
THUNDERSTORMS WILL ARRIVE BY WEDNESDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 358 PM EDT MON JUN 24 2013

WEAK SURFACE HIGH PRESSURE COVERS MUCH OF CENTRAL INDIANA TO
NORTHWEST OHIO. SURFACE TROF/BOUNDARY HAS BEEN REINFORCED BY THE
CONVECTION FROM SUNDAY NIGHT AND EXTENDS FROM HILLSDALE MI TO
DANVILLE INDIANA. SOUTH OF THE BOUNDARY...INSTABILITY HAS
INCREASED...NORTH OF THE BOUNDARY...WHILE THERE IS SUFFICIENT
CAPE... THE CAP IS QUITE STRONG. THE COMBINATION OF THE CAP AND AN
ABUNDANCE OF MID/HIGH CLOUDS...HAVE NOT BEEN ABLE TO REACH
CONVECTIVE TEMPERATURES OVER MUDH OF NORTHERN INDIANA/SRN MI.

AS OF 17 UTC... SURFACE LOW PRESSURE HAS FORMED OVER NORTHEAST IL
AND THE PRESSURE GRADIENT HAS STARTED TO INCREASE ALONG THE IL/IN
BORDER. WINDS HAVE STARTED IN INCREASE...WITH AN INCREASED MOISTURE
FLUX INTO NORTHWEST INDIANA. RADAR AND SATELLITE CONFIRM THAT
EXISTENCE OF NUMEROUS AND PLENTIFUL BOUNDARIES...AND AS SUCH HAVE
OPTED TO KEEP CHC/SCT - SLGT CHC/ISOLD TSRA IN THE FORECAST. LIMITED
SHEAR AND VERY LIGHT FLOW...SO STORMS WILL AGAIN BE PULSE IN NATURE
AND CHALLENGING TO FORECAST.

LONGWAVE PATTERN IS BEGINNING TO MORPH...AND WESTERLY FLOW ACROSS
THE NORTHERN US WILL HELP TO LIFT CONVECTION NORTHWARD. CONVECTION
FORMING IN THE PLAINS TONIGHT WILL MOVE EASTWARD ALONG THE BOUNDARY
ACROSS ILLINOIS. CONVECTION FORMING AGAIN LATE IN THE DAY TUESDAY
WILL FORM FURTHER NORTH AND WITH THE WESTERLY FLOW EXPECT TO SEE
THIS BE MORE OF A FACTOR LEADING INTO THE EXTENDED PERIOD WEDNESDAY.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 358 PM EDT MON JUN 24 2013

SUPPRESSING CENTRAL CONUS RIDGE WILL KEEP THE PATTERN ACTIVE THROUGH
THE LONG TERM PERIOD AS SEVERAL WAVES OF CONVECTION MOVE THROUGH THE
GREAT LAKES. AMPLIFICATION OF THE PATTERN WILL KEEP AT LEAST A
CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND AS LONG WAVE
TROUGHING SETTLES ACROSS THE CENTRAL GREAT LAKES FOR THE LATTER PART
OF THE WEEK INTO THE WEEKEND.

THE BEST CHANCE FOR STRONG TO SEVERE STORMS WILL BE WEDNESDAY
EVENING/OVERNIGHT AS AN APPROACHING SHORT WAVE...COLD FRONT...AND
MODERATE INSTABILITY ALL ARRIVE IN UNISON ACROSS OUR FORECAST AREA.
REMNANT CONVECTIVE DEBRIS FROM TUESDAY NIGHT CONVECTION SHOULD BE
EAST OF THE FORECAST AREA BY MID MORNING WHICH WILL ALLOW
TEMPERATURES TO RISE INTO THE UPPER 80S AND LOW 90S. SURFACE
DEWPOINTS IN THE LOW 70S AND MID LEVEL LAPSE RATES OF 7 TO 8 C/KM
WILL YIELD AFTERNOON SBCAPE VALUES OF 2500 TO 3500 J/KG. AS THESE
STORMS FORM ALONG AND AHEAD OF THE COLD FRONT AFTER 20Z...DEEP LAYER
SHEAR OF 35 KTS WILL QUICKLY ORGANIZE THEM WITH A FEW SUPERCELL
STRUCTURES POSSIBLE...ESPECIALLY WHILE STORMS REMAIN DISCREET. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREAT ALTHOUGH IF THE
VEERED 50 KT LLJ FROM THE 12Z NAM VERIFIES...TORNADIC POTENTIAL
WOULD CERTAINLY INCREASE. LINEAR ORGANIZATION OF THE STORMS IS
ANTICIPATED INTO THE OVERNIGHT HOURS AS FORCING FOR ASCENT CONTINUES
TO INCREASE. SOME FLASH FLOOD RISK DOES EXIST WITH ANY TRAINING
CONVECTION DURING THIS TIME PERIOD...ESPECIALLY WITH PW VALUES
GREATER THAN 2 INCHES.

DIURNAL SHOWER AND THUNDERSTORM DEVELOPMENT LOOKS FAVORABLE THURSDAY
THROUGH THE WEEKEND AS A RETROGRADING EASTERN CONUS TROUGH CUTS OFF
INTO A CUTOFF LOW ACROSS THE CENTRAL GREAT LAKES. SEVERAL S/W
IMPULSES SWINGING AROUND THE TROUGH WILL HELP FORCE SHALLOW
CONVECTION WITH SBCAPE VALUES BETWEEN 1000 AND 1500 J/KG. HAVE KEPT
MONDAY AND TUESDAY DRY...BUT IF 12Z ECMWF CUTOFF LOW
MATERIALIZES...LOW CHANCE DIURNAL POPS MAY EVENTUALLY BE NEEDED INTO
EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 733 PM EDT MON JUN 24 2013

SEVERE SQUALL LINE CURRENTLY ENTERING INDIANA WILL ARRIVE AT KSBN
WITHIN THE HOUR AND AT KFWA AROUND 02Z. HEAVY RAIN AND STRONG
WINDS HAVE BEEN REPORTED WITH THESE STORMS. INSTABILITY WILL
WEAKEN LATER THIS EVENING BUT WELL DEVELOPED COLD POOL WILL LIKELY
MAINTAIN CONVECTION THROUGH MIDNIGHT. BEYOND THAT...EXPECT VFR
CONDITIONS WITH ANOTHER CHANCE OF THUNDERSTORMS TOMORROW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...FISHER
SHORT TERM...LEWIS
LONG TERM...BENTLEY
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 24, 7:46 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TIME OF WATCH
NATIONAL WEATHER SERVICE NORTHERN INDIANA
746 PM EDT MON JUN 24 2013

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-260000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
746 PM EDT MON JUN 24 2013 /646 PM CDT MON JUN 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT EDT.
DAMAGING WINDS OF UP TO 80 MPH WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WARM AND HUMID CONDITIONS WILL LEAD TO VERY UNSTABLE ATMOSPHERE
BOTH TUESDAY AND WEDNESDAY AFTERNOON AND EVENING. SEVERE
THUNDERSTORMS ARE POSSIBLE BOTH DAYS WITH A THREAT FOR DAMAGING
WINDS AND ISOLATED LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-260000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
746 PM EDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL MIDNIGHT EST.
DAMAGING WINDS OF UP TO 80 MPH WILL BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE WITH GUSTY WINDS IN
EXCESS OF 50 KNOTS...ARE POSSIBLE DURING THE AFTERNOON AND EVENING
HOURS TUESDAY AND WEDNESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Jun 24, 7:54 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
754 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND GST     MICHIGAN CITY           41.71N  86.90W
06/24/2013  M60 MPH          LA PORTE           IN   TRAINED SPOTTER

&&

LASHLEY
Local storm report, Jun 24, 8:03 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
803 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     LA PORTE                41.61N  86.72W
06/24/2013                   LA PORTE           IN   TRAINED SPOTTER

            SEVERAL TREES DOWN ON THE NORTH SIDE OF LAPORTE

&&

NG
Local storm report, Jun 24, 8:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
818 PM EDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     WESTVILLE               41.54N  86.90W
06/24/2013                   LA PORTE           IN   PUBLIC

            LARGE TREE LIMB DOWN ACROSS THE ROAD....CLOSE TO THE
            INTERSECTION OF 421 AND MAIN STREET IN WESTVILLE

&&

NG

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:43 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph47 min
Jun 24, 9:12 PM EDTSpecial Weather StatementIWXBranch, Saint Joseph33 min
Jun 24, 9:57 PM EDTSpecial Weather StatementIWXHillsdale63 min
Jun 25, 5:27 PM EDTSpecial Weather StatementIWXCass33 min
Jun 25, 5:47 PM EDTSevere Thunderstorm WarningIWXCass, Saint Joseph43 min
Jun 25, 6:25 PM EDTSevere Thunderstorm WarningIWXBranch, Cass, Saint Joseph50 min
Jun 25, 6:49 PM EDTSevere Thunderstorm WarningIWXBranch, Hillsdale41 min
Jun 25, 7:17 PM EDTSpecial Weather StatementIWXSaint Joseph28 min
Jun 25, 7:24 PM EDTSpecial Weather StatementIWXHillsdale36 min
Jun 25, 7:31 PM EDTSevere Thunderstorm WarningIWXHillsdale29 min
Jun 25, 7:51 PM EDTSpecial Weather StatementIWXSaint Joseph39 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.